# SDR CA080213007

- Difficulty date: January 31, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 680CE
- Aircraft time: 1,091 hours
- Engine: Pwc PW306C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SEEDESCRIPTION
- Condition: Leaking
- Location: Hyd Sys
- Part time: 1,036 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP OF FLAP SYS FOUND 6 HYD HOSES FOR SPEED-BRAKE/LIFT-DUMP ACTUATORS WITH MINOR HYD FLUID SEEPAGE. THE FOLLOWING PN HOSES WERE REPLACED. AE1011925E0087, AE1011925E0094, AE1011925E0121, AE1011888E0132, AE1011924E0103, AE1011933E0086.
